MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIBIAL DRILL TOWER; DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE TIBIAL DRILL TOWER; DRILL GUIDES
Catalog Number 254500131
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the tibial drill and the drill tower of attunem2 was struck together and cannot function during surgery.No adverse effect to the patient and no delay to the surgery.Was surgery delayed due to the reported event? no.Was procedure successfully completed? unknown.Were fragments generated? unknown.If yes, were they removed easily without additional intervention? unknown.Patient status/outcome/consequences.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study? unknown.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: tibial drill #254500165 (ng65006) and the drill tower 254500131 (so2002587) of attunem2 was struck together and cannot function during surgery in uch on (b)(6) 2025.No adverse effect to the patient and no delay to the surgery.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the inner area of the attune tibial drill tower had signs of heavy wear.Signs of extensive use were observed on the surface.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A functional test was performed using the returned mating device, and the attune ltl cem tibial drill was fully assembled.However, assembling and disassembling the devices proved to be difficult.This difficulty in assembly and disassembly was attributed to the wear condition of both, attune ltl cem tibial drill and attune tibial drill tower.Therefore the reported allegation can be confirmed.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune tibial drill tower would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATTUNE TIBIAL DRILL TOWER
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24089252
Report Number1818910-2026-01003
Device Sequence Number5976209
Product Code HWT
UDI-Device Identifier10603295130956
UDI-Public(01)10603295130956(10)SO2002587
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500131
Device Lot NumberSO2002587
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer01/26/2026
03/31/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/28/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown